# SDR AALA202107219095

- Difficulty date: July 11, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N924NN
- Make and model: Boeing 737823
- Aircraft serial: 33486
- Aircraft time: 25,004 hours, 10,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT COVER AT SEATS 18ABC HANGING DOWN. **SUPPLEMENTAL REPORT FOR AALA202107139095: REPLACED EMERGENCY LIGHT SHROUD PER CMM 25-23-67.** (CLOSED)
